Journal articles on the topic 'Seifert manifold'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Seifert manifold.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Ikeda, Toru. "Essential Surfaces in Graph Link Exteriors." Canadian Mathematical Bulletin 52, no. 2 (2009): 257–66. http://dx.doi.org/10.4153/cmb-2009-028-9.
Full textSilver, Daniel S. "Examples of 3-knots with no minimal Seifert manifolds." Mathematical Proceedings of the Cambridge Philosophical Society 110, no. 3 (1991): 417–20. http://dx.doi.org/10.1017/s0305004100070481.
Full textCOFFEY, JAMES. "THE UNIVERSAL COVER OF 3-MANIFOLDS BUILT FROM INJECTIVE HANDLEBODIES IS ℝ3". Journal of Knot Theory and Its Ramifications 17, № 10 (2008): 1257–80. http://dx.doi.org/10.1142/s0218216508006579.
Full textNISHI, HARUKO. "SU(n)-CHERN–SIMONS INVARIANTS OF SEIFERT FIBERED 3-MANIFOLDS." International Journal of Mathematics 09, no. 03 (1998): 295–330. http://dx.doi.org/10.1142/s0129167x98000130.
Full textSilver, Daniel S. "On the existence of minimal Seifert manifolds." Mathematical Proceedings of the Cambridge Philosophical Society 114, no. 1 (1993): 103–9. http://dx.doi.org/10.1017/s0305004100071449.
Full textBRITTENHAM, MARK. "ESSENTIAL LAMINATIONS, EXCEPTIONAL SEIFERT-FIBERED SPACES, AND DEHN FILLING." Journal of Knot Theory and Its Ramifications 07, no. 04 (1998): 425–32. http://dx.doi.org/10.1142/s021821659800022x.
Full textHeil, Wolfgang, and Wilbur Whitten. "The Seifert Fiber Space Conjecture and Torus Theorem for Nonorientable 3-Manifolds." Canadian Mathematical Bulletin 37, no. 4 (1994): 482–89. http://dx.doi.org/10.4153/cmb-1994-070-7.
Full textMillett, Kenneth, and Dale Rolfsen. "A theorem of Borsuk—Ulam type for Seifert-fibred 3-manifolds." Mathematical Proceedings of the Cambridge Philosophical Society 100, no. 3 (1986): 523–32. http://dx.doi.org/10.1017/s0305004100066251.
Full textPeet, Benjamin. "Finite, Fiber- and Orientation-Preserving Group Actions on Totally Orientable Seifert Manifolds." Annales Mathematicae Silesianae 33, no. 1 (2019): 235–65. http://dx.doi.org/10.2478/amsil-2019-0007.
Full textKropholler, P. H. "A note on centrality in 3-manifold groups." Mathematical Proceedings of the Cambridge Philosophical Society 107, no. 2 (1990): 261–66. http://dx.doi.org/10.1017/s0305004100068523.
Full textGrines, Vyacheslav Z., Elena Ya Gurevich, and Evgenii Iv Yakovlev. "On topology of manifolds admitting gradient-like calscades with surface dynamics and on growth of the number of non-compact heteroclinic curves." Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva 23, no. 4 (2021): 379–93. http://dx.doi.org/10.15507/2079-6900.23.202104.379-393.
Full textRasmussen, Sarah Dean. "L-space intervals for graph manifolds and cables." Compositio Mathematica 153, no. 5 (2017): 1008–49. http://dx.doi.org/10.1112/s0010437x16008319.
Full textWHITTEN, WILBUR. "RECOGNIZING NONORIENTABLE SEIFERT BUNDLES." Journal of Knot Theory and Its Ramifications 01, no. 04 (1992): 471–75. http://dx.doi.org/10.1142/s0218216592000240.
Full textKANG, ENSIL. "SEIFERT SURFACES IN KNOT COMPLEMENTS." Journal of Knot Theory and Its Ramifications 16, no. 08 (2007): 1053–66. http://dx.doi.org/10.1142/s0218216507005622.
Full textLozano, María Teresa, and José María Montesinos-Amilibia. "On continuous families of geometric Seifert conemanifold structures." Journal of Knot Theory and Its Ramifications 25, no. 14 (2016): 1650083. http://dx.doi.org/10.1142/s0218216516500838.
Full textHILLMAN, J. A., and J. HOWIE. "SEIFERT FIBERED KNOT MANIFOLDS." Journal of Knot Theory and Its Ramifications 22, no. 14 (2013): 1350082. http://dx.doi.org/10.1142/s021821651350082x.
Full textRoushon, Sayed K. "The isomorphism conjecture for 3-manifold groups and K-theory of virtually poly-surface groups." Journal of K-Theory 1, no. 1 (2007): 83–93. http://dx.doi.org/10.1017/is007011012jkt006.
Full textCheng, Miranda C. N., Francesca Ferrari, and Gabriele Sgroi. "Three-manifold quantum invariants and mock theta functions." Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences 378, no. 2163 (2019): 20180439. http://dx.doi.org/10.1098/rsta.2018.0439.
Full textNúñez, Víctor, Enrique Ramírez-Losada, and Jesús Rodríguez-Viorato. "Coverings of torus knots in S2 × S1 and universals." Journal of Knot Theory and Its Ramifications 26, no. 08 (2017): 1750044. http://dx.doi.org/10.1142/s0218216517500444.
Full textShanti Caillat-Gibert and Daniel Matignon. "Existence of Taut Foliations on Seifert Fibered Homology 3-spheres." Canadian Journal of Mathematics 66, no. 1 (2014): 141–69. http://dx.doi.org/10.4153/cjm-2013-011-4.
Full textPréaux, Jean-Philippe. "A Survey on Seifert Fiber Space Theorem." ISRN Geometry 2014 (March 5, 2014): 1–9. http://dx.doi.org/10.1155/2014/694106.
Full textKOLPAKOV, ALEXANDER. "EXAMPLES OF RIGID AND FLEXIBLE SEIFERT FIBRED CONE-MANIFOLDS." Glasgow Mathematical Journal 55, no. 2 (2013): 411–29. http://dx.doi.org/10.1017/s0017089512000651.
Full textKim, Jin Hong. "Examples of simply-connected K-contact non-Sasakian manifolds of dimension 5." International Journal of Geometric Methods in Modern Physics 12, no. 03 (2015): 1550027. http://dx.doi.org/10.1142/s0219887815500279.
Full textBeliakova, Anna, and Thang T. Q. Lê. "Integrality of quantum 3-manifold invariants and a rational surgery formula." Compositio Mathematica 143, no. 6 (2007): 1593–612. http://dx.doi.org/10.1112/s0010437x07003053.
Full textCASALI, MARIA RITA, and PAOLA CRISTOFORI. "COMPUTING MATVEEV'S COMPLEXITY VIA CRYSTALLIZATION THEORY: THE BOUNDARY CASE." Journal of Knot Theory and Its Ramifications 22, no. 08 (2013): 1350038. http://dx.doi.org/10.1142/s0218216513500387.
Full textAllenby, R. B. J. T., Goansu Kim, and C. Y. Tang. "Conjugacy separability of certain Seifert 3-manifold groups." Journal of Algebra 285, no. 2 (2005): 481–507. http://dx.doi.org/10.1016/j.jalgebra.2004.10.022.
Full textTrace, Bruce. "A note concerning Seifert manifolds for 2-knots." Mathematical Proceedings of the Cambridge Philosophical Society 100, no. 1 (1986): 113–16. http://dx.doi.org/10.1017/s0305004100065907.
Full textBlau, Matthias, Kaniba Mady Keita, K. S. Narain, and George Thompson. "Chern–Simons theory on a general Seifert $3$-manifold." Advances in Theoretical and Mathematical Physics 24, no. 2 (2020): 279–304. http://dx.doi.org/10.4310/atmp.2020.v24.n2.a2.
Full textClosset, Cyril, та Heeyeon Kim. "Three-dimensional 𝒩 = 2 supersymmetric gauge theories and partition functions on Seifert manifolds: A review". International Journal of Modern Physics A 34, № 23 (2019): 1930011. http://dx.doi.org/10.1142/s0217751x19300114.
Full textBAADER, SEBASTIAN, KAI CIELIEBAK, and THOMAS VOGEL. "LEGENDRIAN RIBBONS IN OVERTWISTED CONTACT STRUCTURES." Journal of Knot Theory and Its Ramifications 18, no. 04 (2009): 523–29. http://dx.doi.org/10.1142/s0218216509006999.
Full textScardua, Bruno. "A Measurable Stability Theorem for Holomorphic Foliations Transverse to Fibrations." International Journal of Differential Equations 2012 (2012): 1–6. http://dx.doi.org/10.1155/2012/585298.
Full textPlanat, Michel, Raymond Aschheim, Marcelo M. Amaral, and Klee Irwin. "Quantum Computing, Seifert Surfaces, and Singular Fibers." Quantum Reports 1, no. 1 (2019): 12–22. http://dx.doi.org/10.3390/quantum1010003.
Full textMejía, Maria E., and Reinaldo R. Rosa. "An Alternative Manifold for Cosmology Using Seifert Fibered and Hyperbolic Spaces." Applied Mathematics 05, no. 06 (2014): 1013–28. http://dx.doi.org/10.4236/am.2014.56096.
Full textAllenby, R. B. J. T., Goansu Kim, and C. Y. Tang. "Conjugacy separability of Seifert 3-manifold groups over non-orientable surfaces." Journal of Algebra 323, no. 1 (2010): 1–9. http://dx.doi.org/10.1016/j.jalgebra.2009.10.003.
Full textSavelyev, Yasha. "Extended Fuller index, sky catastrophes and the Seifert conjecture." International Journal of Mathematics 29, no. 13 (2018): 1850096. http://dx.doi.org/10.1142/s0129167x18500969.
Full textAllenby, R. B. J. T., Goansu Kim, and C. Y. Tang. "Outer automorphism groups of Seifert 3-manifold groups over non-orientable surfaces." Journal of Algebra 322, no. 4 (2009): 957–68. http://dx.doi.org/10.1016/j.jalgebra.2009.05.015.
Full textTosun, Bülent. "Stein domains in ℂ2 with prescribed boundary". Advances in Geometry 22, № 1 (2022): 9–22. http://dx.doi.org/10.1515/advgeom-2021-0035.
Full textBARBOT, THIERRY, and SÉRGIO R. FENLEY. "Classification and rigidity of totally periodic pseudo-Anosov flows in graph manifolds." Ergodic Theory and Dynamical Systems 35, no. 6 (2014): 1681–722. http://dx.doi.org/10.1017/etds.2014.9.
Full textSTITZ, CARL J. "A COMBINATORIAL APPROACH TO LINKING NUMBERS IN RATIONAL HOMOLOGY SPHERES." Journal of Knot Theory and Its Ramifications 09, no. 05 (2000): 703–11. http://dx.doi.org/10.1142/s0218216500000396.
Full textHuisman, Johannes, and Frédéric Mangolte. "Every orientable Seifert 3-manifold is a real component of a uniruled algebraic variety." Topology 44, no. 1 (2005): 63–71. http://dx.doi.org/10.1016/j.top.2004.03.003.
Full textOHTSUKI, TOMOTADA. "INVARIANTS OF KNOTS DERIVED FROM EQUIVARIANT LINKING MATRICES OF THEIR SURGERY PRESENTATIONS." International Journal of Mathematics 20, no. 07 (2009): 883–913. http://dx.doi.org/10.1142/s0129167x09005583.
Full textAguilar-Cabrera, Haydée. "Open-book decompositions of 𝕊5 and real singularities". International Journal of Mathematics 25, № 09 (2014): 1450085. http://dx.doi.org/10.1142/s0129167x14500852.
Full textBrzeziński, Tomasz, and Simon A. Fairfax. "Bundles over Quantum RealWeighted Projective Spaces." Axioms 1, no. 2 (2012): 201–25. http://dx.doi.org/10.3390/axioms1020201.
Full textMartino, Armando. "A proof that all Seifert 3-manifold groups and all virtual surface groups are conjugacy separable." Journal of Algebra 313, no. 2 (2007): 773–81. http://dx.doi.org/10.1016/j.jalgebra.2006.07.003.
Full textBISWAS, INDRANIL, MAHAN MJ, and HARISH SESHADRI. "3-MANIFOLD GROUPS, KÄHLER GROUPS AND COMPLEX SURFACES." Communications in Contemporary Mathematics 14, no. 06 (2012): 1250038. http://dx.doi.org/10.1142/s0219199712500381.
Full textHayat-Legrand, Claude, Shicheng Wang, and Heiner Zieschang. "Minimal Seifert manifolds." Mathematische Annalen 308, no. 4 (1997): 673–700. http://dx.doi.org/10.1007/s002080050096.
Full textHILLMAN, J. A. "-MANIFOLDS." Journal of the Australian Mathematical Society 105, no. 1 (2017): 46–56. http://dx.doi.org/10.1017/s1446788717000258.
Full textBarbot, Thierry. "Flag structures on Seifert manifolds." Geometry & Topology 5, no. 1 (2001): 227–66. http://dx.doi.org/10.2140/gt.2001.5.227.
Full textKamishima, Yoshinobu, and Takashi Tsuboi. "CR-structures on Seifert manifolds." Inventiones mathematicae 104, no. 1 (1991): 149–63. http://dx.doi.org/10.1007/bf01245069.
Full textMijatović, Aleksandar. "Triangulations of Seifert fibred manifolds." Mathematische Annalen 330, no. 2 (2004): 235–73. http://dx.doi.org/10.1007/s00208-004-0547-9.
Full text